Skip to content
SUQQ
Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 300+24 Coated Tablets
1 / 7 Hover to zoom

Advil

Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 300+24 Coated Tablets

SKU: Z34E8398AA89634545739Z

4.9(11)
440+ sold
AED 194.95

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Sun, Oct 4 — Free delivery

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

Do not take more than directedthe smallest effective dose should be usedadults and children 12 years and over: Take 1 caplet every 4 to 6 hours while symptoms persistif pain or fever does not respond to 1 gel caplet, 2 gel caplets may be useddo not exceed 6 gel caplets in 24 hours, unless directed by a doctorchildren under 12 years: ask a doctor. Active (In Each Tablet) Purpose Ibuprofen 200mg (NSAID) - Pain Reliever/Fever Reducer nonsteroidal anti-inflammatory Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax. • 300 plus 24 Advil Pain Reliever and Fever Reducer Coated Tablets, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief • Advil ibuprofen pain reliever and fever reducer for adults provides longer lasting relief than Tylenol Extra Strength and targets pain at the sight of inflammation • Headache medicine, back pain medicine, joint pain medicine or minor arthritis pain reliever that also provides menstrual pain relief, as well as relief of muscle aches or aches and pains from the common cold • Coated Advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours • Headache pain relief, period pain relief, back pain medication and fever medicine for adults and children 12 years and older • Take these 200mg ibuprofen tablets as directed, taking one tablet every 4 to 6 hours while symptoms persist, or two tablets if pain or fever does not respond to one tablet • Take these ibuprofen tablets as directed, taking one tablet every 4 to 6 hours while symptoms persist, or two tablets if pain or fever does not respond to one tablet

Frequently bought together

Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 300+24 Coated Tablets

AED 194.95

Resveratrol 500 Mg 30 Vegetable Capsules

AED 228.47

Activated Nasal Mist 2 Fl Oz

AED 130.57

Total for 3 items

AED 553.99

More from Advil

Similar items

You May Also Like

AED 194.95